# SDR P5CA9700387

- Difficulty date: March 6, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N858FT
- Make and model: Boeing 747123
- Aircraft serial: 20109
- System (JASC): 2841 · Fuel Quantity Indicator
- Part: Fuel Qty Ind
- Part number: JG603C3
- Condition: Froze
- Location: Cockpit
- Stage of operation: CR
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

IN CRUISE, NR 3 MAIN FUEL QTY INDICATOR FROZE AT 61,000 LBS, 5 HOURS INTO FLIGHT, NR 3 FORWARD BOOST PUMP LOW PRESSURE LIGHT CAME ON.  DUE TO WEATHER IN JFK, DIVERTED TO ORD.  TRANSFERED TO DMI PER MEL 28-11.  INDICATOR CHANGED AT JFK, CALIBRATED PER MAINTENANCE MANUAL 28-41-00.
